Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 34, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 10, 2011, 9:59 PM CDT for Parker County, Tarrant County, Texas. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2011, 9:59 PM CDT (02:59 UTC)
- Expired
- Apr 10, 2011, 10:34 PM CDT
- In force
- 35 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Parker County, TX, Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 30 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 10:17 PM CDT | HAIL 1.75 | Lake Worth, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 7:02 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.0 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 637 J/kg
- Mixed-layer CIN
- -268 J/kg
- Mixed-layer LCL
- 1994 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
151
WUUS54 KFWD 110259
SVRFWD
TXC367-439-110400-
/O.NEW.KFWD.SV.W.0034.110411T0259Z-110411T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
959 PM CDT SUN APR 10 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN PARKER COUNTY IN NORTH CENTRAL TEXAS...
TARRANT COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1100 PM CDT
* AT 959 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ANNETTA...AND MOVING NORTHEAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WILLOW PARK AND ALEDO AROUND 1005 PM
BENBROOK AROUND 1010 PM
WHITE SETTLEMENT...SPRINGTOWN AND EDGECLIFF AROUND 1015 PM
LAKESIDE...LAKE WORTH...AZLE AND PELICAN BAY AROUND 1020 PM
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35W BETWEEN MILE MARKERS 44 AND 68...
I-20 BETWEEN MILE MARKERS 415 AND 439...
I-30 BETWEEN MILE MARKERS 1 AND 31...
I-820 BETWEEN MILE MARKERS 1 AND 34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM MONDAY
MORNING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3299 9703 3275 9704 3256 9756 3256 9764
3299 9769 3300 9753
TIME...MOT...LOC 0259Z 231DEG 39KT 3271 9769
$$
85/NH2 follow-up statements
366
WWUS54 KFWD 110317
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1017 PM CDT SUN APR 10 2011
TXC367-110327-
/O.CAN.KFWD.SV.W.0034.000000T0000Z-110411T0400Z/
PARKER TX-
1017 PM CDT SUN APR 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PARKER COUNTY IS
CANCELLED...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-20 BETWEEN MILE MARKERS 416 AND 423...
I-30 NEAR MILE MARKER 1.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3299 9703 3275 9704 3269 9728 3273 9750
3278 9755 3289 9754 3299 9738
TIME...MOT...LOC 0317Z 231DEG 39KT 3283 9751
$$
TXC439-110400-
/O.CON.KFWD.SV.W.0034.000000T0000Z-110411T0400Z/
TARRANT TX-
1017 PM CDT SUN APR 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHERN TARRANT COUNTY...
AT 1017 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES
SOUTHWEST OF LAKESIDE...MOVING NORTHEAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
EAGLE MOUNTAIN AND FORT WORTH AROUND 1025 PM CDT...
BLUE MOUND AND HALTOM CITY AROUND 1030 PM CDT...
HASLET...WATAUGA...NORTH RICHLAND HILLS AND RICHLAND HILLS AROUND
1035 PM CDT...
KELLER AND COLLEYVILLE AROUND 1040 PM CDT...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35W BETWEEN MILE MARKERS 48 AND 67...
I-30 BETWEEN MILE MARKERS 5 AND 31...
I-820 BETWEEN MILE MARKERS 3 AND 33.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3299 9703 3275 9704 3269 9728 3273 9750
3278 9755 3289 9754 3299 9738
TIME...MOT...LOC 0317Z 231DEG 39KT 3283 9751
$$556
WWUS54 KFWD 110334
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1034 PM CDT SUN APR 10 2011
TXC439-110344-
/O.CAN.KFWD.SV.W.0034.000000T0000Z-110411T0400Z/
TARRANT TX-
1034 PM CDT SUN APR 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN TARRANT COUNTY IS
CANCELLED...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35W BETWEEN MILE MARKERS 48 AND 67...
I-30 BETWEEN MILE MARKERS 5 AND 31...
I-820 BETWEEN MILE MARKERS 3 AND 33.
AT 1034 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN
CANCELLED.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3299 9703 3275 9704 3269 9728 3273 9750
3278 9755 3289 9754 3299 9738
TIME...MOT...LOC 0334Z 231DEG 39KT 3294 9734
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 6:03 PM CDT, 3 hours 56 minutes earlier.
Area forecast discussion, Apr 10, 6:03 PM CDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 603 PM CDT SUN APR 10 2011 .UPDATE... WILL UPDATE TO ADD SOME POPS ONE ROW OF COUNTIES FARTHER WEST SINCE REFLICTIVITY STARTING TO APPEAR IN JACK COUNTY. 84 && .PREV DISCUSSION... /ISSUED 340 PM CDT SUN APR 10 2011/ IT WOULD BE MORE APPROPRIATE TO CALL THE SURFACE BOUNDARY THAT HAS ENTERED OUR NW CWA A WEAK COLD FRONT AND NOT A DRY LINE...AS PRESSURE RISES HAVE BEEN OCCURRING BEHIND IT WITH SLIGHTLY COOLER AIR ADVECTING SE. THIS WEAK FRONT IS NOW STALLING ALONG A LINE FROM NEAR GAINESVILLE TO MINERAL WELLS TO BROWNWOOD. MEANWHILE A POSITIVE TILT UPPER LEVEL TROUGH WILL BE MOVING THROUGH THE PLAINS TONIGHT WITH PV AT THE BASE OF THE TROUGH PROVIDING STRONG FORCING ACROSS OUR REGION. MUCH OF THIS FORCING WILL BE SPENT REMOVING THE CAP...BUT AS THE WARMER AIR IS LIFTED ALOFT...MID LEVEL LAPSE RATES WILL SUBSEQUENTLY WEAKEN. CIN SHOULD ERODE ALONG THE FRONT BY SUNSET AND EXPECT SCATTERED CONVECTION TO DEVELOP THEREAFTER. THERE WILL BE A SMALL CORRIDOR AND LIMITED TIME WINDOW WHEN SURFACE BASED CONVECTION IS POSSIBLE. SURFACED BASED CONVECTION WILL POSE THE GREATEST RISK OF SEVERE WEATHER TONIGHT AS IT WILL HAVE THE HIGHER INSTABILITY TO WORK WITH. THIS THREAT IS POSSIBLE /BUT NOT PROBABLE/ ROUGHLY 20 MILES EITHER SIDE OF A LINE FROM CLEBURNE TO SHERMAN...AND BETWEEN THE HOURS OF 6 AND 9 PM. OTHERWISE EXPECT MOST OF THE CONVECTION TO BE PRIMARILY ELEVATED THIS EVENING...WITH UNSTABLE PARCELS GENERALLY ORIGINATING IN THE 750-800 MB LAYER. THESE PARCELS WILL CONTAIN CAPE VALUES AROUND 500-1000J/KG...SO NOT OVERLY HIGH. DEEP LAYER SHEAR IS VERY STRONG...AND THUS ISOLATED SUPERCELLS WILL BE POSSIBLE EVEN IF THEY ARE SLIGHTLY ELEVATED. THE CONVECTION THAT DEVELOPS ALONG THE FRONT SHOULD HEAD EAST AND INTO A REGION OF HIGHER CIN ACROSS THE EASTERN ZONES AND LIKELY WEAKEN AND PERHAPS DISSIPATE AS STORMS OUT-RUN THE UPPER LEVEL FORCING. THIS IS WHAT THE RUC/HRRR HAS BEEN INDICATING. THUS THE BEST POPS AND HIGHEST QPF WILL BE IN A BAND BISECTING THE CWA FROM SW TO NE...OR JUST EAST OF THE STALLED FRONT. LATER TONIGHT A PLUME OF HIGHER MOISTURE ALOFT SHOULD PROVIDE FOR SOME CLOUD COVER AND LIGHT SHOWERS BEHIND THE COLD FRONT. IN THE DRIER AIR MASS BEHIND THE COLD FRONT...MUCH OF THIS WILL EVAPORATE...BUT DO HAVE LOW POPS THERE AS WELL. ALL RAIN SHOULD CLEAR THE AREA WEST TO EAST LATE TONIGHT...BUT WILL HAVE SOME LOW POPS IN THE FAR EAST EARLY MON AM. GENERALLY SUNNY SKIES AND MODEST NW WINDS ARE EXPECTED MONDAY WITH COOLER HIGH TEMPERATURES. SURFACE RIDGE WILL SIT OVER NORTH TEXAS MONDAY NIGHT AND EXCELLENT RADIATIONAL COOLING SHOULD BRING LOW TEMPS DOWN INTO THE 40S FOR MOST LOCATIONS OUTSIDE OF THE URBAN HEAT ISLAND. ANOTHER NICE DAY IS EXPECTED TUESDAY AS WINDS QUIETLY SWING AROUND TO THE SOUTHEAST. STRONGER SOUTH WINDS AND MORE MOISTURE/WARMER TEMPERATURES ARE EXPECTED WEDNESDAY AND WEDNESDAY NIGHT. NEXT UPPER LEVEL SYSTEM WILL MOVE ACROSS THE PLAINS THURSDAY AND PUSH A FRONT THROUGH HERE THURSDAY EVENING. MOISTURE LOOKS A BIT TOO LIMITED FOR ANY GOOD RAIN WITH THIS SYSTEM...AND WILL CONTINUE WITH VERY LOW POPS EAST OF I-35. LOOKING AT THE BROADER FLOW IT APPEARS A PATTERN CHANGE WILL OCCUR WITH THE MAIN UPPER HIGHS/LOWS SHIFTING POSITIONS ACROSS THE NORTHERN HEMISPHERE. THIS LOOKS LIKE IT WILL BRING SOME COOLER AIR INTO THE REGION FOR A FEW DAYS FRIDAY INTO EARLY NEXT WEEK. WHETHER THIS PATTERN CHANGE RESULTS IN ANY BETTER CHANCES OF RAIN REMAINS TO BE SEEN. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 60 79 52 81 56 / 60 10 0 0 0 WACO, TX 60 80 48 81 54 / 50 10 0 0 0 PARIS, TX 64 76 48 76 51 / 60 20 0 0 0 DENTON, TX 55 78 43 81 52 / 50 5 0 0 0 MCKINNEY, TX 60 78 43 79 50 / 60 10 0 0 0 DALLAS, TX 62 79 54 81 57 / 60 10 0 0 0 TERRELL, TX 62 77 48 80 54 / 50 10 0 0 0 CORSICANA, TX 64 80 52 80 55 / 50 10 0 0 0 TEMPLE, TX 60 82 49 81 54 / 50 10 0 0 0 MINERAL WELLS, TX 51 78 46 80 51 / 20 5 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, Apr 10, 7:07 PM CDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 707 PM CDT SUN APR 10 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 707 PM CDT SUN APR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM WATCH 123 IN EFFECT UNTIL 2 AM FOR COUNTIES ALONG AND WEST OF A LINE FROM LAMPASAS TO HILLSBORO TO COOPER. SCATTERED THUNDERSTORMS ALONG A COLD FRONT ARE EXPECTED TO INCREASE IN COVERAGE THIS EVENING AND LATER TONIGHT AS THEY SWEEP EASTWARD ACROSS NORTH TEXAS. DAMAGING DOWNBURST WINDS AND LARGE HAIL ARE THE PRIMARY SEVERE WEATHER HAZARDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE OF THUNDERSTORMS EAST OF INTERSTATE 35 ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THROUGH TONIGHT.
In the hours before
Special weather statement, Apr 10, 8:32 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
832 PM CDT SUN APR 10 2011
TXZ101-102-117-110200-
JACK TX-WISE TX-PARKER TX-
832 PM CDT SUN APR 10 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN JACK COUNTY
NORTHWESTERN PARKER COUNTY
WISE COUNTY
AT 832 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES NORTHEAST OF MINERAL WELLS...MOVING
NORTHEAST AT 45 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ALVORD...BOYD...
BRIDGEPORT...CHICO...DECATUR...BOONSVILLE...COTTONDALE...POOLVILLE
AND MINERAL WELLS STATE PARK.
PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3343 9755 3343 9739 3343 9738 3324 9738
3287 9778 3279 9805 3319 9806 3344 9764
3344 9756
TIME...MOT...LOC 0132Z 224DEG 38KT 3299 9785Local storm report, Apr 10, 8:34 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
834 PM CDT SUN APR 10 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL 10 E PERRIN 33.03N 97.90W
04/10/2011 E0.88 INCH WISE TX TRAINED SPOTTER
EAST OF PERRINSpecial weather statement, Apr 10, 8:49 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
849 PM CDT SUN APR 10 2011
TXZ115-116-129-130-110215-
PALO PINTO TX-STEPHENS TX-EASTLAND TX-ERATH TX-
849 PM CDT SUN APR 10 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTLAND COUNTY
NORTHWESTERN ERATH COUNTY
PALO PINTO COUNTY
EASTERN STEPHENS COUNTY
AT 850 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES WEST OF
MINERAL WELLS TO 14 MILES SOUTH OF EASTLAND...MOVING NORTHEAST AT 40
MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE CISCO...EASTLAND...
GORDON...GORMAN...MINERAL WELLS...RANGER...RISING STAR...HUCKABAY...
NECESSITY AND POSSUM KINGDOM STATE PARK.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3229 9905 3295 9859 3287 9806 3251 9806
3231 9832 3222 9852 3226 9856 3208 9892
3211 9908
TIME...MOT...LOC 0150Z 219DEG 36KT 3280 9824 3224 9879Special weather statement, Apr 10, 9:09 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
909 PM CDT SUN APR 10 2011
TXZ116-130-110245-
PALO PINTO TX-ERATH TX-
909 PM CDT SUN APR 10 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN ERATH COUNTY
SOUTHEASTERN PALO PINTO COUNTY
AT 910 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 18 MILES NORTH OF STEPHENVILLE...MOVING NORTHEAST
AT 45 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GORDON...MINERAL WELLS AND
HUCKABAY.
PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3283 9825 3286 9806 3252 9806 3222 9848
3229 9849 3231 9847 3251 9847 3252 9850
TIME...MOT...LOC 0210Z 228DEG 41KT 3249 9827Special weather statement, Apr 10, 9:38 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
938 PM CDT SUN APR 10 2011
TXZ101-110315-
JACK TX-
938 PM CDT SUN APR 10 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN JACK COUNTY
AT 938 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF JACKSBORO...MOVING NORTHEAST
AT 45 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE JACKSBORO.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3344 9798 3343 9792 3323 9792 3307 9805
3316 9823 3344 9805 3347 9804 3347 9799
TIME...MOT...LOC 0238Z 210DEG 37KT 3319 9809Special weather statement, Apr 10, 9:56 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
956 PM CDT SUN APR 10 2011
TXZ091-101-102-110330-
MONTAGUE TX-JACK TX-WISE TX-
956 PM CDT SUN APR 10 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN JACK COUNTY
MONTAGUE COUNTY
NORTHWESTERN WISE COUNTY
AT 957 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES NORTHEAST OF JACKSBORO...MOVING
NORTHEAST AT 45 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BOWIE AND NOCONA.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3368 9751 3322 9787 3325 9792 3324 9809
3342 9810 3346 9798 3380 9773
TIME...MOT...LOC 0257Z 214DEG 41KT 3337 9792The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 7:05 PM CDT | Special Weather Statement | FWD | Palo Pinto | 25 min |
| Apr 10, 7:17 PM CDT | Special Weather Statement | FWD | Montague | 28 min |
| Apr 10, 7:31 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker | 59 min |
| Apr 10, 7:42 PM CDT | Special Weather Statement | FWD | Cooke, Montague | 33 min |
| Apr 10, 7:48 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 57 min |
| Apr 10, 8:13 PM CDT | Special Weather Statement | FWD | Cooke | 32 min |
| Apr 10, 8:18 PM CDT | Special Weather Statement | FWD | Wise | 27 min |
| Apr 10, 8:32 PM CDT | Special Weather Statement | FWD | Wise | 28 min |
| Apr 10, 8:49 PM CDT | Special Weather Statement | FWD | Eastland, Palo Pinto | 26 min |
| Apr 10, 9:09 PM CDT | Special Weather Statement | FWD | Palo Pinto | 36 min |
| Apr 10, 9:25 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto, Parker | 44 min |
| Apr 10, 9:32 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 46 min |
| Apr 10, 9:38 PM CDT | Special Weather Statement | FWD | Jack | 37 min |
| Apr 10, 9:47 PM CDT | Tornado Warning | FWD | Parker | 22 min |
| Apr 10, 9:56 PM CDT | Special Weather Statement | FWD | Montague | 34 min |
| Apr 10, 10:09 PM CDT | Special Weather Statement | FWD | Erath | 36 min |
| Apr 10, 10:16 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 59 min |
| Apr 10, 10:20 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 34 min |
| Apr 10, 10:45 PM CDT | Special Weather Statement | FWD | Grayson | 30 min |
| Apr 10, 11:04 PM CDT | Special Weather Statement | FWD | Eastland | 26 min |
| Apr 10, 11:17 PM CDT | Special Weather Statement | FWD | Denton, Parker, Wise | 28 min |
| Apr 10, 11:22 PM CDT | Severe Thunderstorm Warning | FWD | Mills | 68 min |
| Apr 10, 11:52 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Coryell, Hamilton, Lampasas, Mills | 53 min |
| Apr 10, 11:53 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Denton, Tarrant | 37 min |
| Apr 11, 12:05 AM CDT | Severe Thunderstorm Warning | FWD | Grayson | 39 min |
| Apr 11, 12:23 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 52 min |
| Apr 11, 12:25 AM CDT | Tornado Warning | FWD | Hamilton | 20 min |
| Apr 11, 12:28 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell, Hamilton | 62 min |
| Apr 11, 12:41 AM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 64 min |
| Apr 11, 12:47 AM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 58 min |
| Apr 11, 12:49 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell | 41 min |
| Apr 11, 12:55 AM CDT | Severe Thunderstorm Warning | FWD | Hill | 35 min |
| Apr 11, 1:15 AM CDT | Tornado Warning | FWD | Johnson | 21 min |
| Apr 11, 1:23 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson, Navarro | 51 min |
| Apr 11, 1:34 AM CDT | Severe Thunderstorm Warning | FWD | Dallas | 43 min |
| Apr 11, 1:35 AM CDT | Tornado Warning | FWD | Ellis | 25 min |
| Apr 11, 1:53 AM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman | 52 min |
| Apr 11, 2:01 AM CDT | Tornado Warning | FWD | Dallas, Kaufman | 30 min |
| Apr 11, 2:13 AM CDT | Tornado Warning | FWD | Hunt, Kaufman, Rockwall | 35 min |
| Apr 11, 2:19 AM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 56 min |
| Apr 11, 2:38 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt | 52 min |
| Apr 11, 2:59 AM CDT | Special Weather Statement | FWD | Navarro | 31 min |
| Apr 11, 3:27 AM CDT | Special Weather Statement | FWD | Henderson | 33 min |
| Apr 11, 4:07 AM CDT | Special Weather Statement | FWD | Henderson | 23 min |
| Apr 11, 4:14 AM CDT | Special Weather Statement | FWD | Falls | 31 min |
| Apr 11, 5:05 AM CDT | Special Weather Statement | FWD | Milam | 25 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.